# SDR FDKA200706316

- Difficulty date: June 28, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,405 hours, 14,806 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Access Panel
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 313CL, APU COWLING DOOR IS CRACKED AROUND THE LATCHES.  REPAIRED DAMAGE.
